Alert archive / Georgia / Red Flag Warnings in 2009

Red Flag Warning 18, NWS Tallahassee, FL

February 2, 200926 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Feb 2, 2009, 2:10 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Feb 3, 2009, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2009, 2:10 PM EST (19:10 UTC)
In effect from
Feb 3, 2009, 11:00 AM EST
Expired
Feb 3, 2009, 6:00 PM EST
In force
7 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 021910
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EST MON FEB 2 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ TUESDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW 
RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES...

...FIRE WEATHER WATCH IN EFFECT FOR ALL OF SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA TUESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA
BIG BEND DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FOR ALL OF SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA WEDNESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A MUCH DRIER AIRMASS ARRIVES OVERNIGHT BEHIND A
DEPARTING FRONT. RELATIVE HUMIDITY VALUES SHOULD EASILY SUPPORT
RED FLAG CONDITIONS ACROSS NORTHERN FLORIDA TUESDAY AFTERNOON WITH
GUSTY WINDS PRODUCING HIGH DISPERSIONS INDICES. RELATIVE HUMIDITY
VALUES ARE EXPECTED TO DROP TO 25 PERCENT OR LOWER FOR A TIME
TUESDAY AFTERNOON ACROSS SOUTHEAST ALABAMA AND SOUTHWEST
GEORGIA...HOWEVER CONFIDENCE IN CRITICAL DURATIONS OF THESE VALUES
IS NOT HIGH AT THIS TIME...AND FIRE WEATHER WATCHES WILL REMAIN IN
EFFECT. DESPITE COLD DAYTIME TEMPERATURES...RELATIVE HUMIDITY
VALUES ARE ANTICIPATED TO FALL BACK INTO THE 20S ACROSS THE ENTIRE
FORECAST AREA WEDNESDAY AFTERNOON AS AN EXTREMELY DRY AIRMASS
FILTERS IN FROM THE NORTH. FIRE WEATHER WATCHES ARE NOW IN EFFECT
FOR THE ENTIRE FORECAST AREA DURING WEDNESDAY. VERY LOW RELATIVE
HUMIDITY IS ONCE AGAIN ANTICIPATED FOR THURSDAY WITH VERY DRY AIR
STILL IN PLACE AND MODERATING AFTERNOON TEMPERATURES.

FLZ007>019-026>029-034-031100-
/O.UPG.KTAE.FW.A.0016.090203T1600Z-090204T0000Z/
/O.NEW.KTAE.FW.W.0018.090203T1600Z-090203T2300Z/
/O.NEW.KTAE.FW.A.0017.090204T1500Z-090205T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
210 PM EST MON FEB 2 2009 /110 PM CST MON FEB 2 2009/

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF LOW 
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES AT OR ABOVE 75.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.
ALTHOUGH DAYTIME TEMPERATURES WILL LIKELY FAIL TO CLIMB OUT OF THE
MIDDLE 40S FOR MUCH OF THE AREA ON WEDNESDAY...AN EXTREMELY DRY
AIRMASS ARRIVING TUESDAY NIGHT IS ANTICIPATED TO RESULT IN ANOTHER
DAY OF LOW RELATIVE HUMIDITY AND GUSTY NORTHERLY WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>128-142>145-155-156-031100-
/O.NEW.KTAE.FW.A.0017.090204T1800Z-090204T2300Z/
/O.CON.KTAE.FW.A.0016.090203T1800Z-090203T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL-
SEMINOLE-DECATUR-
210 PM EST MON FEB 2 2009 /110 PM CST MON FEB 2 2009/

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AT OR BELOW 
25 PERCENT.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AT OR BELOW
25 PERCENT.

ALTHOUGH DAYTIME TEMPERATURES WILL LIKELY FAIL TO CLIMB OUT OF THE
LOWER AND MIDDLE 40S FOR MUCH OF THE AREA ON WEDNESDAY...AN
EXTREMELY DRY AIRMASS ARRIVING TUESDAY NIGHT IS ANTICIPATED TO
RESULT IN ANOTHER DAY OF LOW RELATIVE HUMIDITY AND GUSTY NORTHERLY
WINDS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ129>131-146>148-157>161-031100-
/O.NEW.KTAE.FW.A.0017.090204T1800Z-090204T2300Z/
/O.EXA.KTAE.FW.A.0016.090203T1800Z-090203T2200Z/
TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
210 PM EST MON FEB 2 2009

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AT OR BELOW
25 PERCENT.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON
DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AT OR
BELOW 25 PERCENT.

ALTHOUGH DAYTIME TEMPERATURES WILL LIKELY FAIL TO CLIMB OUT OF THE
LOWER AND MIDDLE 40S FOR MUCH OF THE AREA ON WEDNESDAY...AN
EXTREMELY DRY AIRMASS ARRIVING TUESDAY NIGHT IS ANTICIPATED TO
RESULT IN ANOTHER DAY OF LOW RELATIVE HUMIDITY AND GUSTY NORTHERLY
WINDS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

14-MROCZKA
3 follow-up statements
000 
WWUS82 KTAE 030935
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 AM EST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ TODAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY
COMBINED WITH HIGH DISPERSION INDICES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA WEDNESDAY AFTERNOON
DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...IN THE WAKE OF A DEPARTING COLD FRONT...A MUCH DRIER
AIRMASS WILL MOVE RAPIDLY SOUTHEAST AND ACROSS THE FORECAST AREA. 
RELATIVE HUMIDITY VALUES IN THE LOW 20S SHOULD EASILY SUPPORT RED
FLAG CONDITIONS ACROSS THIS ENTIRE AREA LATER TODAY. A REINFORCING
SHOT OF COLD AND DRY AIR WILL CROSS TONIGHT. SO...DESPITE COLD
DAYTIME TEMPERATURES ON WEDNESDAY...THE AIRMASS WILL BECOME
EXTREMELY DRY WITH RELATIVE HUMIDITY VALUES ANTICIPATED TO DROP
FURTHER INTO THE TEENS ACROSS THE ENTIRE FORECAST AREA. GUSTY
WINDS WILL ALSO SUPPORT HIGH DISPERSION INDICES. VERY LOW
RELATIVE HUMIDITY IS ONCE AGAIN ANTICIPATED FOR THURSDAY AND
FRIDAY WITH VERY DRY AIR STILL IN PLACE. MODERATING AFTERNOON
TEMPERATURES COMBINED WITH THIS DRY AIR WILL LIKELY YIELD RED FLAG
CONDITIONS BOTH DAYS.

ALZ065>069-GAZ120>131-142>148-155>161-032115-
/O.UPG.KTAE.FW.A.0016.090203T1800Z-090203T2200Z/
/O.EXB.KTAE.FW.W.0018.090203T1800Z-090203T2300Z/
/O.EXT.KTAE.FW.A.0017.090204T1700Z-090204T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
435 AM EST TUE FEB 3 2009 /335 AM CST TUE FEB 3 2009/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ THIS AFTERNOON...
...FIRE WEATHER WATCH NOW IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST
/5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH IS NOW IN EFFECT
FOR WEDNESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007>019-026>029-034-032115-
/O.EXT.KTAE.FW.A.0017.090204T1500Z-090205T0200Z/
/O.CON.KTAE.FW.W.0018.090203T1600Z-090203T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
435 AM EST TUE FEB 3 2009 /335 AM CST TUE FEB 3 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON...
...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

 A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON. THE FIRE
WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BLOCK
000 
WWUS82 KTAE 032017
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 PM EST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ 
TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG 
BEND DUE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT UNTIL 6 PM EST /5 PM CST/ TODAY
FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA 
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 9 PM EST /8 PM CST/ WEDNESDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY COMBINED WITH 20 FOOT WINDS AT OR ABOVE 15 MPH 
AND DISPERSION VALUES WELL ABOVE 75...

...RED FLAG WARNING IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 9 PM
EST /8 PM CST/ WEDNESDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST 
AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW 
RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 10 PM EST /9 PM CST/ THURSDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 9 PM
EST /8 PM CST/ THURSDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST 
AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW 
RELATIVE HUMIDITY...

.DISCUSSION...AN ARCTIC COLD FRONT WILL PUSH THROUGH THE TRI-STATE 
REGION OVERNIGHT AND WILL USHER IN A REINFORCING SHOT OF COLD AND 
DRY AIR. EVEN THOUGH AFTERNOON TEMPERATURES ARE ONLY EXPECTED TO REACH 
THE MID TO UPPER 40S ON WEDNESDAY...THE EXTREMELY DRY AIRMASS WILL 
RESULT IN RELATIVE HUMIDITY VALUES IN THE TEENS ACROSS THE ENTIRE AREA. 
THIS WILL BE COMBINED WITH BRISK NORTHWEST WINDS AT OR ABOVE 15 MPH AND 
VERY HIGH DISPERSION INDICES WHICH WILL FURTHER ENHANCE THE FIRE DANGER. 
VERY LOW RELATIVE HUMIDITY IS ONCE AGAIN ANTICIPATED FOR THURSDAY AND A 
RED FLAG WARNING IS NOW IN EFFECT FOR THE ENTIRE REGION. 

ALZ065>069-GAZ120>131-142>148-155>161-032300-
/O.UPG.KTAE.FW.A.0017.090204T1700Z-090204T2300Z/
/O.NEW.KTAE.FW.W.0019.090204T1600Z-090205T0100Z/
/O.NEW.KTAE.FW.W.0020.090205T1600Z-090206T0200Z/
/O.CON.KTAE.FW.W.0018.000000T0000Z-090203T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
317 PM EST TUE FEB 3 2009 /217 PM CST TUE FEB 3 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM
EST /7 PM CST/ WEDNESDAY...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 9 PM
EST /8 PM CST/ THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM
EST /7 PM CST/ WEDNESDAY. 

A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM EST /10 AM
CST/ TO 9 PM EST /8 PM CST/ THURSDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>019-026>029-034-032300-
/O.UPG.KTAE.FW.A.0017.090204T1500Z-090205T0200Z/
/O.NEW.KTAE.FW.W.0019.090204T1500Z-090205T0200Z/
/O.NEW.KTAE.FW.W.0020.090205T1500Z-090206T0300Z/
/O.CON.KTAE.FW.W.0018.000000T0000Z-090203T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
317 PM EST TUE FEB 3 2009 /217 PM CST TUE FEB 3 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 9 PM
EST /8 PM CST/ WEDNESDAY...
...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 10 PM
EST /9 PM CST/ THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 9 PM
EST /8 PM CST/ WEDNESDAY. 

A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM EST /9 AM CST/
TO 10 PM EST /9 PM CST/ THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 032311
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
611 PM EST TUE FEB 3 2009

...RED FLAG WARNING IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 9
PM EST /8 PM CST/ WEDNESDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY COMBINED WITH 20 FOOT WINDS AT OR ABOVE 15
MPH AND DISPERSION VALUES WELL ABOVE 75...

...RED FLAG WARNING IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO
9 PM EST /8 PM CST/ WEDNESDAY FOR ALL OF SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO
10 PM EST /9 PM CST/ THURSDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
9 PM EST /8 PM CST/ THURSDAY FOR ALL OF SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...AN ARCTIC COLD FRONT WILL PUSH THROUGH THE 
TRI-STATE REGION OVERNIGHT AND WILL USHER IN A REINFORCING SHOT
OF COLD AND DRY AIR. EVEN THOUGH AFTERNOON TEMPERATURES ARE ONLY
EXPECTED TO REACH THE MID TO UPPER 40S ON WEDNESDAY...THE
EXTREMELY DRY AIR MASS WILL RESULT IN RELATIVE HUMIDITY VALUES IN
THE TEENS ACROSS THE ENTIRE AREA. THIS WILL BE COMBINED WITH BRISK
NORTHWEST WINDS AT OR ABOVE 15 MPH AND VERY HIGH DISPERSION
INDICES WHICH WILL FURTHER ENHANCE THE FIRE DANGER. VERY LOW
RELATIVE HUMIDITY IS ONCE AGAIN ANTICIPATED FOR THURSDAY AND A RED
FLAG WARNING IS NOW IN EFFECT FOR THE ENTIRE REGION.

ALZ065>069-GAZ120>131-142>148-155>161-041230-
/O.EXP.KTAE.FW.W.0018.000000T0000Z-090203T2300Z/
/O.CON.KTAE.FW.W.0019.090204T1600Z-090205T0100Z/
/O.CON.KTAE.FW.W.0020.090205T1600Z-090206T0200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
611 PM EST TUE FEB 3 2009 /511 PM CST TUE FEB 3 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 8 PM EST /7 PM CST/ WEDNESDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 9 PM EST /8 PM CST/ THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
8 PM EST /7 PM CST/ WEDNESDAY. A RED FLAG WARNING REMAINS IN
EFFECT FROM 11 AM EST /10 AM CST/ TO 9 PM EST /8 PM CST/ THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>019-026>029-034-041230-
/O.EXP.KTAE.FW.W.0018.000000T0000Z-090203T2300Z/
/O.CON.KTAE.FW.W.0019.090204T1500Z-090205T0200Z/
/O.CON.KTAE.FW.W.0020.090205T1500Z-090206T0300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
611 PM EST TUE FEB 3 2009 /511 PM CST TUE FEB 3 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 9 PM EST /8 PM CST/ WEDNESDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 10 PM EST /9 PM CST/ THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO
9 PM EST /8 PM CST/ WEDNESDAY. A RED FLAG WARNING REMAINS IN
EFFECT FROM 10 AM EST /9 AM CST/ TO 10 PM EST /9 PM CST/ THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW
RELATIVE HUMIDITY...GUSTY WINDS AND HIGH DISPERSIONS WILL
SIGNIFICANTLY ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 2, 1:30 PM EST, 40 minutes earlier.

Area forecast discussion, Feb 2, 1:30 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST MON FEB 2 2009

.SYNOPSIS...VERY COMPLEX AND DISJOINTED LOW PRESSURE SYSTEM
CONTINUES TO HEAD EASTWARD TOWARDS THE CWA EARLY THIS AFTERNOON
...WITH 2 DISTINCT BATCHES OF RAINFALL. ONE BATCH IS FOCUSED ALONG
THE DEVELOPING SFC LOW WHICH HAS CLOSED OFF OVER THE SOUTHERN GULF
OF MEXICO...WITH THE SECOND BATCH OUT AHEAD OF THE DIGGING SHORTWAVE
AND APPROACHING COLD FRONT FROM THE NW...WHICH CURRENTLY EXTENDS
FROM FROM SOUTHERN LA/MS NW THROUGHOUT MUCH OF AL. THIS AREA
CONTINUES TO STEADILY WEAKEN AS IT APPROACHES FROM THE WEST...SO
DESPITE THE CURRENT HIGH POPS...QPF AMOUNTS MAY BE VERY LOW.
THEREFORE...THE BEST CHANCES FOR ANY SIGNIFICANT RAINFALL WILL BE
OVER THE SE FL BIG BEND...BUT EVEN HERE...AMOUNTS SHOULD BE
GENERALLY LESS THAN ONE HALF OF AN INCH. OVER THE COASTAL WATERS...
WINDS ARE GRADUALLY VEERING AROUND TO THE EAST AND ARE INCREASING
INTO THE 10 TO 15 KT RANGE.

&&

.SHORT TERM...WHATEVER MOISTURE AND QPF REMAINS FROM THIS COMPLEX
LOW PRESSURE SYSTEM SHOULD BE RAPIDLY PUSHED EASTWARD TONIGHT BY THE
STRONG SHORTWAVE WHICH IS DIGGING QUICKLY SOUTHEASTWARD INTO OK AND
NORTHERN TX. THIS WILL QUICKLY PUT AN END TO ANY LINGERING POPS FROM
NW TO SE ACROSS THE REGION THIS EVENING WITH BREEZY...COOLER..AND
DRIER AIR ADVECTING IN FROM THE NW. THE TRUE ARCTIC COLD FRONT...
HOWEVER...IS NOT EXPECTED TO PUSH THROUGH THE AREA UNTIL TUESDAY
NIGHT AND WEDNESDAY MORNING...AND AFTER WHAT WILL LIKELY BE A
WIDESPREAD LIGHT FREEZE ON THIS FIRST NIGHT WITH COLD WIND CHILL
VALUES...HIGH TEMPERATURES ARE EXPECTED TO STRUGGLE TO CLIMB INTO
THE 40S ON WEDNESDAY AFTERNOON. THIS SHOULD THEN SET THE STAGE FOR
THE LONG ADVERTISED HARD FREEZE FOR WEDNESDAY NIGHT AND THURSDAY
MORNING...AS THE ARCTIC SFC RIDGE BUILDS IN JUST TO OUR NORTH. JUST
HOW LOW TEMPERATURES WILL BOTTOM OUT IS STILL IN QUESTION...BUT AT
LEAST LOWER 20S SHOULD BE A GOOD BET OVER THE INTERIOR.

&&

.LONG TERM...(THURSDAY THROUGH MONDAY)
EXTENDED PERIOD WILL BE A TEMPERATURE FORECAST. PERIOD BEGINS WITH
AMPLIFIED LARGE SCALE PATTERN HIGHLIGHTED BY RIDGE OVER WRN CONUS
AND TROUGH OVER ERN CONUS. AT SURFACE AND IN WAKE OF REINFORCING
COLD FRONT...LOCAL AREA UNDER INFLUENCE OF CANADIAN/ARCTIC AIR MASS
AND STRONG COLD AIR ADVECTION WITH RIDGE SETTLING IN JUST TO THE
NORTH OF THE CWA. THERE IS A GOOD CHANCE OF A WIDESPREAD HARD FREEZE
ON WEDNESDAY NIGHT INTO THURSDAY MORNING ESPECIALLY EAST OF
APALACHICOLA RIVER. WITH HIGH STILL TO NW AND LIGHT WIND...BELIEVE
MEX ONCE AGAIN TOO COLD (I.E. 16 FOR TLH AND 19 FOR VLD) AND WILL
LEAN TOWARDS GRIDDED MOS NUMBERS. DURING EARLY FRIDAY MORNING...HIGH
OVERHEAD (WINDS CALM) AND THE POSITION OF THE RIDGE WILL BE NEARLY
IDEAL FOR RADIATIONAL COOLING AND WE MAY ENDURE A SECOND CONSECUTIVE
HARD FREEZE ESPECIALLY ERN 1/3RD OF CWA. FOR THIS PERIOD WILL LEAN
CLOSER TO MEX.

BEGINNING FRIDAY...LARGE SCALE PATTERN SHIFTS AS BROAD UPPER RIDGE
SPREADS INTO ERN HALF OF CWA...ERN TROUGH LIFTS INTO THE ATLC AND
LOCAL FLOW BECOMES MORE ZONAL. AT LOWER LEVELS...HIGH WILL SINK S/SE
ACROSS THE NORTHERN PENINSULA AND THEN INTO WRN ATLC ALLOWING LOCAL
FLOW TO VEER TO ELY AND BRING IN SOME CLOUDS AND MOISTURE. SO FOR
FRI EVENING THRU END OF FORECAST PERIOD...DRY CONDITIONS SHOULD
CONTINUE WITH A SIGNIFICANT WARMUP AS THE RIDGE MOVES OFFSHORE AND
ALLOWS RETURN FLOW TO BECOME RE-ESTABLISHED IN EARNEST. MIN TEMPS
WILL CLIMB TO JUST BELOW CLIMO (AROUND 40) FRI NIGHT...AND ABOVE
CLIMO (MID-UPPER 40S) SAT AND SUN NIGHTS. MAX TEMPS WILL RISE FROM
AROUND CLIMO ON FRI (LOW-MID 60S) TO A LITTLE ABOVE CLIMO SAT-MON.

&&

.MARINE...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO BEGIN
QUICKLY BEHIND THIS INITIAL COLD FRONT TONIGHT...AND ALTHOUGH THERE
MAY BE A SHORT BREAK IN THESE CONDITIONS ON TUESDAY AFTERNOON...A
MUCH STRONGER SCA EVENT WITH POTENTIAL GALE FORCE GUSTS WILL QUICKLY
RETURN WITH THE ARCTIC COLD FRONT TUESDAY NIGHT AND WEDNESDAY
MORNING. THEREFORE...BELIEVE THE BEST COURSE OF ACTION IS TO LEAVE
THE SCA ONGOING THROUGH THE PERIOD FOR THE BEST INTEREST IN MARINE
SAFETY.

&&

.AVIATION...COMPLICATED AVIATION FORECAST THROUGH THIS EVENING WITH
WEAK SURFACE TROUGH CROSSING WEST TO EAST OVER THE TERMINALS AND A
WEAK LOW PRESSURE AREA PASSING TO OUR SOUTH. BROKEN BAND OF MAINLY
LIGHT SHOWERS WILL CROSS WEST TO EAST OVER THE TERMINALS THROUGH THE
LATE AFTERNOON AND EVENING WITH THE BAND TENDING TO WEAKEN AS IT
APPROACHES KTLH AND KVLD. VIS SHOULD GENERALLY REMAIN IN THE VFR
CATEGORY WITH A BRIEF PERIOD OF HIGH END MVFR POSSIBLE AROUND KDHN
AND KPFN WITH THE SHOWERS. CIG RESTRICTIONS ARE NOT ANTICIPATED TO
GENERALLY FALL BELOW MVFR EITHER WITH THE SHOWERS. WHAT SMALL
RESTRICTIONS THERE ARE WILL IMPROVE FROM WEST TO EAST THIS EVENING
WITH PREVAILING VFR AT KDHN AND KPFN BY MIDNIGHT...AND THE REMAINDER
OF THE TERMINALS DURING THE PRE-DAWN HOURS AT THE LATEST. VFR
CONDITIONS WILL THEN PREVAIL FOR ALL TERMINALS THROUGH THE DAYLIGHT
HOURS TUESDAY WITH A GUSTY NORTHWEST WIND.

&&

.FIRE WEATHER...WEAK SURFACE TROUGH WILL CROSS THE FORECAST AREA
THIS EVENING WITH A BROKEN BAND OF MAINLY LIGHT SHOWERS. ADDITIONAL
RAINFALL AMOUNTS SHOULD BE QUITE LIGHT...ESPECIALLY EAST OF THE
APALACHICOLA RIVER. MUCH DRIER AND COOLER AIRMASS ARRIVES LATER
TONIGHT INTO TUESDAY. RELATIVE HUMIDITY VALUES SHOULD EASILY SUPPORT
RED FLAG CONDITIONS ACROSS NORTHERN FLORIDA. FIRE WEATHER WATCH WILL
BE LEFT UP FOR SOUTHEAST AL AND SOUTHWEST GEORGIA. RELATIVE HUMIDITY
VALUES ARE EXPECTED TO DROP TO 25 PERCENT OR LOWER FOR A
TIME...HOWEVER CONFIDENCE IN CRITICAL DURATIONS OF THESE VALUES IS
NOT HIGH AT THIS TIME. RELATIVE HUMIDITY VALUES ARE ANTICIPATED TO
FALL BACK INTO THE 20S ACROSS THE ENTIRE FORECAST AREA WEDNESDAY
AFTERNOON AS AN EXTREMELY DRY AIRMASS FILTERS IN FROM THE NORTH.
FIRE WEATHER WATCHES ARE IN EFFECT AT THIS TIME. VERY LOW RELATIVE
HUMIDITY IS ALSO NOW ANTICIPATED FOR THURSDAY WITH VERY DRY AIR
STILL IN PLACE AND MODERATING AFTERNOON TEMPERATURES.

&&

.HYDROLOGY...RAINFALL AMOUNTS WITH THIS EVENT WILL BE NOT BE
SIGNIFICANT ENOUGH TO CAUSE ANY MAJOR RISES ALONG AREA RIVERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  37  57  28  45  20 /  20  05  05  00  00
PANAMA CITY  37  57  31  48  27 /  10  05  05  00  00
DOTHAN       33  56  25  43  23 /  10  05  10  00  00
ALBANY       33  55  25  41  20 /  20  05  10  00  00
VALDOSTA     37  55  26  44  20 /  30  05  10  00  00
CROSS CITY   38  56  31  47  19 /  30  05  05  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...FIRE WEATHER WATCH TUE AFTERNOON ALL ZONES.
     FIRE WEATHER WATCH WED AFTERNOON ALL ZONES.

GA...FIRE WEATHER WATCH TUE AFTERNOON ALL ZONES.
     FIRE WEATHER WATCH WED AFTERNOON ALL ZONES

FL...RED FLAG WARNING TUESDAY AFTERNOON ALL ZONES.
     FIRE WEATHER WATCH WEDNESDAY AFTERNOON ALL ZONES.

GM...SCA ALL LEGS TONIGHT THROUGH WEDNESDAY EVENING.

&&

AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...BLOCK
Hazardous weather outlook, Feb 2, 6:00 AM EST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 AM EST MON FEB 2 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-031100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
600 AM EST MON FEB 2 2009 /500 AM CST MON FEB 2 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
RAIN WILL MOVE INTO THE AREA TODAY...BUT NO FLOODING IS FORECAST.
WINDS WILL INCREASE BEHIND A COLD FRONT TONIGHT AND A SMALL CRAFT
ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
WINDS AND SEAS WILL BRIEFLY SUBSIDE ON TUESDAY BEFORE INCREASING
TO ADVISORY LEVELS ONCE AGAIN BEHIND AN ARCTIC COLD FRONT. A
FREEZE IS EXPECTED BEHIND THE FRONT WEDNESDAY MORNING. HARD
FREEZES ARE EXPECTED THURSDAY AND FRIDAY MORNINGS BEFORE
TEMPERATURES WARM FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:10 PM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more25 hr
Feb 2, 4:32 AM ESTSmall Craft AdvisoryTAE62 hr

Nearby

Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.